| Model Number |
FX5014SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
02/02/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx5014swc was removed on (b)(6) 2018 due to failure to osseointegrate 26 days after implantation.The doctor noted local infection during the surgery.The patient has no significant medical history.The patient has recovered without complications.